# SDR USAA2012040200007

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 57,679 hours, 21,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - 4R EMERGENCY DOOR WON'T ARM.  REPOSITIONED GIRT BAR CABLE.  OPS CHECK NORMAL.  CABLE CLEARED FROM OBSTRUCTION.
